# SDR RO32004F00000

- Difficulty date: December 8, 2003
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N949CE
- Make and model: Braero HS125700A
- Aircraft serial: NA0343
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Chafed
- Location: Fuselage
- Part time: 82,210 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 48 MO. G INSPECTION, REQUIREMENTS TO REMOVE THE DORSAL FUEL TANK REVEALED SEVERE CHAFING ON THE AFT LOWER TANK SKIN.  CHAFING WAS FOUND TO BE CAUSED BY A SEAL RETAINER FLANGE MOUNTED TO THE VERTICAL STABILIZER.  AFTER REPAIRS WERE ACCOMPLISHED TO THE TANK, THE SERRATED TANK MOUNT BRACKETS, LOCATED ON THE VERTICAL STABILIZER WERE ADJUSTED TO OBTAIN ACCEPTABLE CLEARANCE BETWEEN THE SKIN AND SEAL RETAINER SO THAT ANY FUTURE CHAFING PROBLEM WOULD BE ELIMINATED.
